# SDR ASOA2012122102721

- Difficulty date: December 14, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 24,254 hours, 16,808 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING LONGERON AT STR25R LOWER FRAME SECTOR AT FS 349 TORE.  NO REPAIR ALLOWED FOR THIS SECTOR REPLACEMENT IS REQUIRED.  REMOVED FRAME, DRILLED UP NEW FRAME & INSTALLED FRAME ATTACH FLANGE SRM 51-42-06-001-001.  REPAIRED IAW SRM 51-42-06-001-001 AND SRM 51-42-21-001-001.
